# SDR 2005UALA00841

- Difficulty date: August 3, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 29,559 hours, 10,875 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DAMAGE AT BS 1701 BTWN STRINGERS 19L-20L.  ACCOMPLISH DOUBLER PER EVA-40245.
